Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (2): 49-55.doi: 10.3969/j.issn.1000-5641.2019.02.005

• Mathematics • Previous Articles     Next Articles

Borel directions of solutions of a second order linear complex differential equation

WEI Wen-long, HUANG Zhi-gang   

  1. School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou Jiangsu 215000, China
  • Received:2018-01-13 Online:2019-03-25 Published:2019-03-27

Abstract: In this paper, we consider the Borel directions of solutions of the differential equation f" + A(z)f' +B(z)f=0. By using Nevanlinna's value distribution theory and assuming that A(z) is extremal for Yang's inequality, we provide conditions for B(z) that guarantee that every non-trivial solution f of the equation is of infinite order; we also calculate the number of Borel directions of these solutions.

Key words: infinite order, Borel directions, Yang's inequality, Fabry gap series, Baker wandering domain

CLC Number: